# SDR P5CA2023082100074

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N706GT
- Make and model: Boeing 777F
- Aircraft serial: 66080
- Aircraft time: 21,016 hours, 2,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT R1 DOOR NO GREEN LIGHT(  FLASHLIGHT BATTERY RE-INSTALLED & TEST OK PER AMM 25-64-01  )
